# SDR REXA2022060901119

- Difficulty date: April 26, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 565 TO F.S. 677.	REMOVED, FBRACATED AND INSTALLED L/H SIDE SEAT TRACK BETWEEN F.S. 565 TO F.S. 677 IAW CRJ 700 SRM 53-00-49-201-002-A01.
